# SDR 99ZZZX4689

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118DM
- Make and model: Amtr ACROSPORTI
- Aircraft serial: 71180
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Broken
- Location: Rt Mlg
- Part time: 433 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE RIGHT MLG FORWARD ATTACH POINT BROKE.  GEAR FOLDED UNDER THE AIRCRAFT.
